View Full Version : Adderall Making Me Nauseeous?


stacysays
01-30-14, 01:00 AM
So I was recently prescribed Adderall and am supposed to take it twice a day. The problem is that if I have food in my stomach while my medicine is trying to dissolve I get super sick. I'm completely fine if I take it on an empty stomach and don't eat anything all day.

I don't know when to eat or how much to eat because my metabolism is really slow and skipping meals is clearly not an option.

Has this happened to anyone else? What do I do?

Fraser_0762
01-30-14, 01:13 AM
Drink a pint of water before and after each meal.

ferrarl
01-30-14, 11:19 AM
So I was recently prescribed Adderall and am supposed to take it twice a day. The problem is that if I have food in my stomach while my medicine is trying to dissolve I get super sick. I'm completely fine if I take it on an empty stomach and don't eat anything all day.

I don't know when to eat or how much to eat because my metabolism is really slow and skipping meals is clearly not an option.

Has this happened to anyone else? What do I do?

I felt this way the first week when I was taking adderall. I used to take the pill just before I ate breakfast but I was told taking it afterwards would help me with the nauseous feeling. So now I first eat breakfast (or fairly light meal), and then take adderall 10mins-hour afterwards.

This could be your problem or your dose is too high. As the person above me mention, water is also super important. I usually drink liter (1/4 gallon) of water whenever I'm feeling the effects to prevent dehydration.